A 60-year-old female asked:
Disclaimer

i have bone spurs on my spine, moderate scoliosis, thoracic spine, kyphosis, osteoporis and osteoarthritis. i have continued back pain , pain in my hip?

2 doctor answers
Dr. Terri Washington
15 years experience Endocrinology
Pain due to combo: Pain is probably due to combination of things bone spur, osteoarthritis, osteoporosis can also lead to vertebral fractures which can be very painful. Get evaluated, may need imaging and d/w doctor better pain control.
Answered on Aug 4, 2014
4
4 thanks
Dr. Kornelis Poelstra
23 years experience Orthopedic Spine Surgery
Scoliosis back pain: There are many causes for back and hip pain, sometimes not as obvious as the curve in your spine on x-ray. Get a good evaluation 2 see if your spine is truly the problem causing the pain. Often, buttock-type hip pain comes from l4-s1, but groin hip pain comes from the hip joint itself and has nothing to do with the spine, even if the pictures look bad. Good docs can find ur true pain source. Thx!
Answered on Mar 3, 2014
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 60-year-old female asked:
Dr. Pietro Seni
46 years experience Orthopedic Surgery
Total hip: You will need to have a total hip replacement for the hip osteonecrosis.Osteoporosis need to be treated with the proper medicines(biphosphonates, oral ... Read More
A 37-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
See a rheumatologist: Have you seen a rheumatologist? If not, do so. Be certain there is not another cause for the spurs or calcifications.
1
1 thank
A 67-year-old male asked:
Dr. Brian Nguyen
10 years experience Obstetrics and Gynecology
Osteoporosis: Sir you have osteoporosis and it may be a bad case. You should discuss this with your doctor at once and obtain medical treatment. Exercise, calcium, ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Bennett Machanic
51 years experience Neurology
Advice: Not surprising that several years of steroids has caused bone thinning. Yet, why have you not been placed on any of a number of drugs which are used ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month